# SDR AU990580

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21232
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER CRACKED AROUND THE CIRCUMFERENCE OF THE CYLINDER BASE.
